Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Left eye twitching for a while. Has gotten worse. Why deters focus?

hi, i have had my left eye twitching for a while now for maybe about around 2 years or soo that has gradually gotten worse, also coming with what feels like pressure that cause my actual vision in my left eye to spasm , along with a constant feeling of what i guess you would describe as something simmiler to pressure behind the ear drum. along with consistant migrains on just the left side of my head almost as if my trying to stay closed , it s been affecting my abbilty to focus concentrate, amongst feeling tired constantlybecause sometimes the only way to relieve it is by closing my eye s for a moment
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

You seem to have placed your questions wrongly in the ENT section of our website
You must place your question in the vision and eye disorders section of our site and I am sure that someone will be able to help you out


Dr Sriram Nathan
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor